Deriving approximate functionals with asymptotics (bibtex)
by Burke, Kieron
Reference:
Deriving approximate functionals with asymptotics Burke, Kieron, Faraday Discuss. 224, 98-125 (2020).
Bibtex Entry:
@article{B20b,
Pub-num 	   = {199},
author = {Burke, Kieron},
title  = {Deriving approximate functionals with asymptotics},
journal  = {Faraday Discuss.},
year  = {2020},
volume  = {224},
issue  = {0},
pages  = {98-125},
publisher  = {The Royal Society of Chemistry},
doi  = {10.1039/D0FD00057D},
url  = {http://dx.doi.org/10.1039/D0FD00057D},
Month 		   = {September},
arXiv		   = {arXiv:2005.08403},
}
Powered by bibtexbrowser